# SDR FDEA201006111958

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: 2024T3071
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK WEB PLATE CORRODED AT STA 1681 TO 1720, RBL 60 TO LBL60.  REMOVED CORROSION ON AFT DECK PLATE STA 1681-1720, RBL60-LBL60 IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101 DETAIL III. ORIG MATERIAL .071 AFTER REWORK .051 L=60" W=20. R & R DECK PLATE IAW SRM 51-40-02. CLASSIFIED CATEGORY "A" MAJOR REPAIR.
